Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Wedderburn Decompositions of Commutative Banach Algebras

Michel Solovej
Proceedings of the American Mathematical Society
Vol. 123, No. 11 (Nov., 1995), pp. 3305-3315
DOI: 10.2307/2161070
Stable URL: http://www.jstor.org/stable/2161070
Page Count: 11
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Wedderburn Decompositions of Commutative Banach Algebras
Preview not available

Abstract

We prove that if A is a commutative Banach algebra with $\operatorname{rad}(A)^2 = 0$ and $A/\operatorname{rad}(A) = C(\lbrack 0, 1 \rbrack)$ for the unit interval [ 0, 1 ], then A has a strong Wedderburn decomposition.

Page Thumbnails

  • Thumbnail: Page 
3305
    3305
  • Thumbnail: Page 
3306
    3306
  • Thumbnail: Page 
3307
    3307
  • Thumbnail: Page 
3308
    3308
  • Thumbnail: Page 
3309
    3309
  • Thumbnail: Page 
3310
    3310
  • Thumbnail: Page 
3311
    3311
  • Thumbnail: Page 
3312
    3312
  • Thumbnail: Page 
3313
    3313
  • Thumbnail: Page 
3314
    3314
  • Thumbnail: Page 
3315
    3315